# SDR CALA2023013000244

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 38,079 hours, 13,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS, BATTERY PACK M2503 NOT GOOD (R EF. AAR NR 99956305).
